4 doctors weighed in:
Im on Buspar (buspirone) zyprexa and Zoloft an I I've been taking a lot of cough syrup with dxm I think I have seratobin syndrome really bad taste tingling face?
4 doctors weighed in

Dr. Alan Wartenberg
Addiction Medicine
2 doctors agree
In brief: Not likely
Full-blown serotonin syndrome is a medical emergency, and can include loss of consciousness and seizures.
Sounds like the cough syrup with dxm is being abused, and your doctors, who are trying to treat anxiety and depression, are flying "blind" if they don't know about your drug use. Be honest with yourself and with them, and let them know what is going on. Stop the cough syrup, talk to your docs.

In brief: Not likely
Full-blown serotonin syndrome is a medical emergency, and can include loss of consciousness and seizures.
Sounds like the cough syrup with dxm is being abused, and your doctors, who are trying to treat anxiety and depression, are flying "blind" if they don't know about your drug use. Be honest with yourself and with them, and let them know what is going on. Stop the cough syrup, talk to your docs.
Dr. Alan Wartenberg
Dr. Alan Wartenberg
Thank
Dr. Raphael Peralta
Family Medicine
In brief: Could be.
Could be.See ur dr.

In brief: Could be.
Could be.See ur dr.
Dr. Raphael Peralta
Dr. Raphael Peralta
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors